# SDR A6WA201441567

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,466 hours, 25,355 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST OFFICER`S WINDSHIELD HEAT TERMINAL BLOCK COVER SMOKING INFLIGHT, WINDSHIELD HEAT OFF SMOKING STOPPED.  INSPECTED & FOUND LWR TERMINAL BLOCK SCREW LOOSE CAUSING MOVEMENT & ARCING.  SCREW, TERMINAL & TERMINAL BLOCK SHOW EVIDENCE OF DAMAGEFROM ARCING.  FOUND ONE WASHER & SPACER MISSING.  INSPECTED FIRST OFFICER`S WINDSHIELD& FOUND NO EVIDENCE OF DELAMINATION OR ARCING DAMAGE IAW AMM 56-11-01.  PLACED ON MEL.
